MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 48MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 48MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-01-048
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Noise, Audible (3273)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon is reporting a revision of an unknown pinnacle inlay unknown side because of fracture of inlay a surgical delay was not reported.Doi: (b)(6) 2017.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: following review of the information received, it was concluded that it was unlikely that a potential product issue was present.The complaint shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: following review of the information received, it was concluded that it was unlikely that a potential product issue was present.The complaint shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.Device history lot : product code 121701048, work order (b)(4) was manufactured on 19/july/2017.¿ (b)(4) parts were manufactured per specification and all raw materials met specification.¿ no scrap parts associated with this lot.¿ no reprocessing associated with this lot.¿ expiry date of the lot is 30/june/2027.¿ ifu number: 090200701.¿ no deviations found.

Brand Name
PINNACLE 100 ACET CUP 48MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10232868
Report Number1818910-2020-14977
Device Sequence Number547939
Product Code LPH
UDI-Device Identifier10603295008538
UDI-Public10603295008538
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-01-048
Device Catalogue Number121701048
Device Lot Number8586808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/15/2020
06/16/2021
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date07/15/2020
06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 STD SIZE 10; DELTA CER HEAD 12/14 32MM +5; PINN MAR +4 10D 32IDX48OD; PINNACLE 100 ACET CUP 48MM; APEX HOLE ELIM POSITIVE STOP; CORAIL2 STD SIZE 10; DELTA CER HEAD 12/14 32MM +5; PINN MAR +4 10D 32IDX48OD; PINNACLE 100 ACET CUP 48MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight96